Will antibiotics and Nystatin affect your blood sugar?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2006
Total Posts : 77
   Posted 11/13/2006 10:04 AM (GMT -6)   
I was on Doxy for 10 weeks, Omnicef for 8 weeks, and Nystatin for 10 weeks from August to mid-October this year. I felt well when I took three of them.
My LLMD told me to take Nystain for extra 30 days after off abx. However, I always felt dizzy after meal for about 2 hours when I was taking Nystatin along. So I went to see my primary car doctor. He told me to stop Nystatin and he tested my blood sugar. It is 100 aftor fasting.
I feel much better after stopping Nystatin, 95% normal. I know it is just over the normal (70-99). But my blood suager was perfect before, only 75 for the past two years and I am not even 40 years old. So that was a big jump.
I am wondering if this is related to abx and Nystatin? Any comments?

Regular Member

Date Joined Oct 2005
Total Posts : 242
   Posted 11/13/2006 10:51 AM (GMT -6)   
Hi Mip,
I've found this:
Where it makes the following statement:

For diabetic patients:

  • Although rare, the corticosteroid in this medicine may cause higher blood and urine sugar levels, especially if you have severe diabetes and are using large amounts of this medicine. Check with your doctor before changing your diet or the dosage of your diabetes medicine.


New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 5:42 AM (GMT -6)
There are a total of 2,710,945 posts in 298,941 threads.
View Active Threads

Who's Online
This forum has 153507 registered members. Please welcome our newest member, agusyxuk.
213 Guest(s), 6 Registered Member(s) are currently online.  Details
Easy Ace, BreRosie, reminder, Bhutan boy, firelord, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer